# SDR UPS07448863

- Difficulty date: January 15, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L1 DOOR INDICATION LIGHT CAME ON DURING CLIMB-OUT.  LOUD AIR NOISE IN C CARGO AREA.  INSPECTED L1 DOOR SEAL.  NO DAMAGE.  CYCLE L1 DOOR 5 TIMES.  NO FAULT FOUND, PRESSURIZING AIRCRAFT TO 2.0, DOOR WARNING LIGHT DID NOT COME ON.  OPS CHECK L1 ENTRY DOOR.  OK PER MM 52-11-01.
